Universiti Teknologi Malaysia Institutional Repository

On the number of eigenvalues of the family of operator matrices

Muminov, Mukhiddin (2014) On the number of eigenvalues of the family of operator matrices. Nanosystems: Physics, Chemistry, Mathematics, 5 (5). pp. 619-625. ISSN 2220-8054

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:59855
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:01 Feb 2017 11:54

Repository Staff Only: item control page